# SDR SWAA2024120974795

- Difficulty date: December 6, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N423WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29827
- Aircraft time: 74,665 hours, 44,578 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Attach Bolt
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 SERVICE DOOR RAFT COMPARTMENT LOOSE<[01] SECURED L2 SLIDE COMPARTMENT ATTACH BOLTS PER AMM 20-50-11.
